Call : 918035928898
Asnec -cold

Asnec -cold

10-45 INR/Box

Product Details:

  • Drug Type Other Types
  • Ingredients ACECLOFENAC 100MG+ PARACETRAMOL 325MG+ PHYENYLEPHRINE HYDROCHLORIDE 5MG+ CETIRIZINE HYDROCHLORIDE 10MG + CAFFINE ANHYDROUSE 25MG
  • Physical Form Tablets
  • Function Anti-Viral
  • Recommended For PHYSICIAN
  • Dosage AS PER PHYSICIAN SUGESION
  • Dosage Guidelines AS PER PHYSICIAN
  • Click to view more
X

Price And Quantity

  • 50-100 Tablet
  • 10-45 INR/Box
  • 10.00 - 45.00 INR/Box

Product Specifications

  • Other Types
  • ACECLOFENAC 100MG+ PARACETRAMOL 325MG+ PHYENYLEPHRINE HYDROCHLORIDE 5MG+ CETIRIZINE HYDROCHLORIDE 10MG + CAFFINE ANHYDROUSE 25MG
  • AS PER PHYSICIAN
  • Adults
  • AS PER PHYSICIAN SUGESION
  • Tablets
  • PHYSICIAN
  • DARK AND DRY PLACE
  • Anti-Viral

Trade Information

  • Cheque, Cash in Advance (CID), Cash Advance (CA)
  • 3 Week
  • Yes
  • Free samples are available
  • ATTRACTIVE
  • All India
  • GMP CERTIFIED

Product Description

Caffeine + Cetirizine + + Paracetamol + Phenylephrine is a combination of 4 medicines: Caffeine, Cetirizine, Nimesulide, Paracetamol and Phenylephrine, which relieves aches and fever associated with cold. Caffeine is a stimulant which decreases sleepiness caused by Cetirizine.



NECON HEALTHCARE

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to top
NECON HEALTHCARE All Rights Reserved.(Terms of Use)
Developed and Managed by Infocom Network Ltd.(Terms of Use)
Developed and Managed by Infocom Network Ltd.